# SDR USAA2010032990662

- Difficulty date: March 11, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 32,059 hours, 11,398 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65548927
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME WEB AT BS 320, S21L OF E/E COMPARTMENT.  REPLACED FUSELAGE FRAME WEB AT BS 320, S21L OF E/E COMPARTMENT IAW B737 SRM 51-10-02 & 51-40-02.
